# SDR SWAA2024101634202

- Difficulty date: September 4, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV 2024-565235<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING # 141A5400 REV:- SEE INDIVIDUAL SIGNOFF BELOW.;[02] CORRECTED STEP 1. REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING # 141A5400 REV:- SHEET 20; SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN STA277 TO STA294.5 AND BL0 FWD GALLEY AND LAV IAW SRM B737-700 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING # 141A5400 REV:- SHEET 20. SEE INDIVIDUAL SIGNOFF BELOW.
